Alert archive / Oklahoma / Flash Flood Warnings in 2016

Flash Flood Warning 19, NWS Norman, OK

May 23, 2016Wilbarger County, Texas; Jackson County, Tillman County, Oklahoma

NWS Norman, OK issued this flash flood warning at May 23, 2016, 12:37 AM CDT for Wilbarger County, Texas; Jackson County, Tillman County, Oklahoma. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2016, 12:37 AM CDT (05:37 UTC)
Expired
May 23, 2016, 6:30 AM CDT
In force
6 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Jackson County, OK, Tillman County, OK, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 27 km from the middle of the area, began a volume at 05:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.6 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1204 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1204 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1060 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

090 
WGUS54 KOUN 230537
FFWOUN
OKC065-141-TXC487-230830-
/O.NEW.KOUN.FF.W.0019.160523T0537Z-160523T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1237 AM CDT MON MAY 23 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...
  WESTERN TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
  NORTHERN WILBARGER COUNTY IN NORTHERN TEXAS...

* UNTIL 330 AM CDT
    
* AT 1235 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
  A THUNDERSTORM PRODUCING HEAVY RAIN ALONG AND NORTH OF THE RED
  RIVER OVER JACKSON AND TILLMAN COUNTIES. UP TO TWO INCHES OF RAIN
  HAVE ALREADY FALLEN AND ADDITIONAL RAINFALL IS EXPECTED. SOME
  LOCATIONS LIKE FREDERICK HAVE NOT RECEIVED RAINFALL YET...BUT
  THUNDERSTORMS MOVING INTO THE AREA WILL LIKELY RESULT IN FLASH
  FLOODING WITHIN THE NEXT HOUR.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3459 9893 3412 9896 3434 9948 3439 9947
      3441 9950 3462 9951

$$

03
2 follow-up statements
012 
WGUS74 KOUN 230650
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
150 AM CDT MON MAY 23 2016

OKC065-141-TXC487-230830-
/O.CON.KOUN.FF.W.0019.000000T0000Z-160523T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON OK-TILLMAN OK-WILBARGER TX-
150 AM CDT MON MAY 23 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR
SOUTHEASTERN JACKSON...WESTERN TILLMAN AND NORTHERN WILBARGER
COUNTIES...

AT 150 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED AREA. UP TO THREE
INCHES OF RAIN HAVE ALREADY FALLEN.

ADDITIONAL RAINFALL AMOUNTS NEAR ONE INCH ARE POSSIBLE IN THE WARNED
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3459 9893 3412 9896 3434 9948 3439 9947
      3441 9950 3462 9951

$$

03
675 
WGUS54 KOUN 230811
FFWOUN
OKC065-141-TXC487-231130-
/O.EXT.KOUN.FF.W.0019.000000T0000Z-160523T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
311 AM CDT MON MAY 23 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...
  WESTERN TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
  NORTHERN WILBARGER COUNTY IN NORTHERN TEXAS...

* UNTIL 630 AM CDT
    
* AT 311 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
  A THUNDERSTORM PRODUCING HEAVY RAIN OVER JACKSON AND TILLMAN
  COUNTIES UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3459 9893 3412 9896 3434 9948 3439 9947
      3441 9950 3462 9951

$$

03

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 23, 12:35 AM CDT, 2 minutes earlier.

Area forecast discussion, May 23, 12:35 AM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1235 AM CDT MON MAY 23 2016

.DISCUSSION...
23/06Z TAF discussion follows.

&&

.AVIATION...
VFR/MVFR conditions will prevail most of forecast period with ifr
conditions possible in and near stronger storms over southwest
Oklahoma and KSPS. Shield of rain with embedded strong-severe
storms expected to pick up pace and move east of terminals toward
and after 10Z. Strong wind gusts will be possible well away from
any storms due to larger scale pressure perturbations. MVFR still
expected to dominate forecast after rain moves out with some VFR
possible after 18Z tomorrow. Low confidence on storm timing
tomorrow so prob30 was included all sites late afternoon through
evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  66  82  68  87 /  30  20  50  20
Hobart OK         67  88  68  91 /  40  40  30  20
Wichita Falls TX  67  87  70  90 /  40  20  20  10
Gage OK           65  91  63  93 /  30  20  20  10
Ponca City OK     67  83  68  88 /  30  30  50  20
Durant OK         68  83  70  84 /  30  30  40  20

&&

.OUN Watches/Warnings/Advisories...
OK...Wind Advisory until 3 AM CDT early this morning for OKZ014-016-
     021-022.

TX...None.
&&

06/11
Hazardous weather outlook, May 22, 10:00 PM CDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1000 PM CDT SUN MAY 22 2016

OKZ004>048-050>052-TXZ083>090-231000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1000 PM CDT SUN MAY 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...REST OF TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN SOUTHWESTERN
OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK EXTENDS SOUTH AND WEST OF A LINE FROM ERICK AND
ELK CITY... TO NEAR HOBART AND LAWTON OKLAHOMA... TO HENRIETTA
TEXAS. A MARGINAL RISK EXTENDS TO THE EAST OF THE SLIGHT RISK AND
SOUTHWEST OF A LINE FROM WOODWARD AND WEATHERFORD... TO DUNCAN
OKLAHOMA.

TIMING...
SEVERE STORMS WILL BE POSSIBLE THROUGH 2 AM.

IMPACTS...
HAIL UP TO THE SIZE OF GOLF BALLS... DAMAGING WIND GUSTS TO 75
MPH... FREQUENT INTENSE LIGHTNING... AND HEAVY RAIN WILL BE THE
MAIN CONCERNS. A BRIEF TORNADO OR TWO MAY ALSO BE POSSIBLE IN
PARTS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS.

DISCUSSION...
THUNDERSTORMS WILL MOVE ACROSS PORTIONS OF THE AREA THROUGH
MONDAY MORNING. SOME OF THE STORMS WILL BE STRONG TO SEVERE
OVERNIGHT... ESPECIALLY IN PARTS OF SOUTHWEST OKLAHOMA AND
WESTERN NORTH TEXAS. LARGE HAIL AND STRONG WIND GUSTS WILL BE THE
MAIN CONCERNS BUT AS THE NIGHT PROGRESSES STRONG WINDS COULD
BECOME A BIGGER CONCERN. A FEW BRIEF TORNADOES MAY ALSO DEVELOP IN
PARTS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS.

THE POTENTIAL FOR SEVERE WEATHER WILL DECREASE AFTER 2 AM MONDAY
BUT A FEW STORMS COULD STILL PRODUCE SMALL HAIL AND GUSTY WINDS.
HEAVY RAIN THAT COULD LEAD TO LOCALIZED FLOODING AND FREQUENT
INTENSE LIGHTNING WILL REMAIN A CONCERN THROUGH THE NIGHT.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL LOCATED
WITHIN THE SLIGHT RISK AREA SHOULD PREPARE FOR SEVERE WEATHER
OPERATIONS THROUGH EARLY MONDAY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AND TUESDAY
OF THE UPCOMING WORK WEEK. THE RISK AREAS COVER MUCH OF OKLAHOMA
AND WESTERN NORTH TEXAS. THUNDERSTORMS WILL LIKELY FORM DURING THE
AFTERNOON HOURS AND IMPACT WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS...BEFORE MOVING EAST DURING THE LATE AFTERNOON AND NIGHT.

THUNDERSTORMS WILL REMAIN IN THE FORECAST WEDNESDAY THROUGH
SATURDAY. SOME OF THESE STORMS MAY BE SEVERE...ESPECIALLY THURSDAY
AND FRIDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ/EM

In the hours before

Local storm report, May 22, 11:52 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1152 PM CDT SUN MAY 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 PM     TSTM WND GST     5 WSW ELK CITY          35.39N 99.50W
05/22/2016  E60 MPH          BECKHAM            OK   TRAINED SPOTTER

            SEMI BLOWN OVER ON I-40 OVERPASS.

&&

MDAY
Local storm report, May 22, 11:53 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1153 PM CDT SUN MAY 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     FLASH FLOOD      HOLLIS                  34.69N 99.92W
05/22/2016                   HARMON             OK   EMERGENCY MNGR

            WATER COVERING ROADS AROUND HOLLIS.

&&

MDAY
Local storm report, May 22, 11:55 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1155 PM CDT SUN MAY 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

&&

MDAY
Local storm report, May 22, 11:56 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1156 PM CDT SUN MAY 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 PM     NON-TSTM WND GST 5 WSW ELK CITY          35.39N 99.50W
05/22/2016  E60.00 MPH       BECKHAM            OK   TRAINED SPOTTER

            SEMI BLOWN OVER ON I-40 OVERPASS.

&&

MDAY
Local storm report, May 23, 12:22 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1222 AM CDT MON MAY 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 AM     HAIL             QUANAH                  34.30N 99.74W
05/23/2016  E1.00 INCH       HARDEMAN           TX   TRAINED SPOTTER

&&

RBARNES
Local storm report, May 23, 12:23 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1223 AM CDT MON MAY 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     TSTM WND GST     ELMER                   34.48N 99.35W
05/23/2016  M60 MPH          JACKSON            OK   TRAINED SPOTTER

&&

RBARNES

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 9:12 PM CDTSpecial Weather StatementOUNFoard33 min
May 22, 9:22 PM CDTSevere Thunderstorm WarningOUNFoard38 min
May 22, 9:58 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman27 min
May 22, 11:09 PM CDTSevere Thunderstorm WarningOUNHardeman51 min
May 22, 11:39 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman51 min
May 23, 12:11 AM CDTSevere Thunderstorm WarningOUNWilbarger49 min
May 23, 12:17 AM CDTSevere Thunderstorm WarningOUNHardeman, Wilbarger43 min
May 23, 12:54 AM CDTSevere Thunderstorm WarningOUNFoard, Hardeman, Wichita, Wilbarger51 min
May 23, 1:10 AM CDTAreal Flood AdvisoryOUNHardeman, Wilbarger3 hr
May 23, 1:41 AM CDTAreal Flood AdvisoryOUNClay, Wichita, Wilbarger3 hr
May 23, 1:43 AM CDTSevere Thunderstorm WarningOUNArcher, Clay, Wichita47 min
May 23, 2:28 AM CDTAreal Flood AdvisoryOUNClay3 hr
May 23, 2:29 AM CDTSevere Thunderstorm WarningOUNClay46 min
May 23, 2:42 AM CDTSevere Thunderstorm WarningOUNWilbarger48 min
May 23, 3:06 AM CDTAreal Flood AdvisoryOUNArcher, Clay, Wichita3 hr
May 23, 4:22 AM CDTFlood WatchOUNArcher, Baylor, Clay, Foard, Hardeman, Knox and 2 more40 hr
May 23, 4:53 AM CDTSpecial Weather StatementOUNClay52 min
May 23, 5:11 AM CDTSpecial Weather StatementOUNArcher, Baylor, Wichita49 min
May 23, 6:03 AM CDTSpecial Weather StatementOUNWichita27 min
May 23, 6:04 AM CDTSpecial Weather StatementOUNClay26 min
May 23, 6:25 AM CDTAreal Flood AdvisoryOUNArcher, Clay, Wichita110 min
May 23, 6:30 AM CDTSpecial Weather StatementOUNWichita30 min
May 23, 7:02 AM CDTSpecial Weather StatementOUNClay28 min
May 23, 7:12 AM CDTSevere Thunderstorm WarningOUNClay33 min
May 23, 7:42 AM CDTSevere Thunderstorm WarningOUNClay18 min
May 23, 7:53 AM CDTAreal Flood AdvisoryOUNClay112 min
May 23, 8:18 AM CDTAreal Flood AdvisoryOUNArcher, Clay, Wichita4 hr
May 23, 9:47 AM CDTRiver Flood WarningOUNClay, Wichita3 days
May 23, 9:47 AM CDTRiver Flood WarningOUNCooke5 days
May 22, 8:32 PM CDTSpecial Weather StatementOUNBeckham, Ellis, Harmon, Harper, Roger Mills58 min
May 22, 9:27 PM CDTSevere Thunderstorm WarningOUNHarmon48 min
May 22, 10:09 PM CDTAreal Flood AdvisoryOUNBeckham, Greer, Harmon4 hr
May 22, 10:09 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson18 min
May 22, 10:20 PM CDTSevere Thunderstorm WarningOUNHarmon40 min
May 22, 10:42 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson48 min
May 22, 10:55 PM CDTFlash Flood WarningOUNHarmon5 hr
May 22, 11:03 PM CDTTornado WarningOUNGreer, Jackson27 min
May 22, 11:07 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson38 min
May 22, 11:10 PM CDTSpecial Weather StatementOUNRoger Mills50 min
May 22, 11:13 PM CDTSpecial Weather StatementOUNAlfalfa62 min
May 22, 11:17 PM CDTSpecial Weather StatementOUNCaddo28 min
May 22, 11:25 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa35 min
May 22, 11:50 PM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Custer, Dewey and 7 more3 hr
May 23, 12:05 AM CDTFlash Flood WarningOUNHarmon, Jackson3 hr
May 23, 12:39 AM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman51 min
May 23, 1:51 AM CDTSpecial Weather StatementOUNCleveland, McClain24 min
May 23, 1:58 AM CDTTornado WarningOUNCotton, Jefferson, Stephens32 min
May 23, 2:01 AM CDTSevere Thunderstorm WarningOUNHarmon, Jackson44 min
May 23, 2:26 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens49 min
May 23, 3:14 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Johnston, Love, Marshall and 2 more46 min
May 23, 3:19 AM CDTSevere Thunderstorm WarningOUNTillman25 min
May 23, 3:58 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Carter, Coal, Johnston, Love and 2 more47 min
May 23, 7:44 AM CDTSpecial Weather StatementOUNCleveland, Oklahoma, Pottawatomie46 min
May 23, 8:01 AM CDTSpecial Weather StatementOUNJefferson29 min
May 23, 9:48 AM CDTRiver Flood WarningOUNCotton4 days
May 23, 11:08 AM CDTSpecial Weather StatementOUNJohnston37 min
May 23, 11:10 AM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall31 min
May 23, 12:32 PM CDTSpecial Weather StatementOUNBryan28 min
May 23, 1:03 PM CDTSpecial Weather StatementOUNBryan27 min
May 23, 1:47 PM CDTSpecial Weather StatementOUNGarfield28 min
May 23, 2:40 PM CDTSpecial Weather StatementOUNNoble35 min
May 23, 4:48 PM CDTSpecial Weather StatementOUNPayne27 min

Nearby

Flash Flood Warnings in Oklahoma, 2016Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.